MathSciNet Relay Station
MathSciNet bibliographic data
MR2394090 (2009d:33053) 33E05 (11F03 11F27)
Baruah, Nayandeep Deka; Berndt, Bruce C. Ramanujan's series for $1/\pi$ arising from his cubic and quartic theories of elliptic functions. J. Math. Anal. Appl. 341 (2008), no. 1, 357–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement